MathSciNet Relay Station
MathSciNet bibliographic data
MR1150591 32H50
Fornæss, John Erik; Sibony, Nessim Complex Hénon mappings in ${\bf C}^2$ and Fatou-Bieberbach domains. Duke Math. J. 65 (1992), no. 2, 345–380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement